| Model Number |
1400200-12 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted to the balloon during preparation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the heavily calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon ruptured during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed de novo lesion in the distal left anterior descending (dlad) artery with heavy calcification and moderate tortuosity.For dilatation, the 2x12mm nc trek neo balloon dilatation catheter (bdc) was advanced to the target lesion with resistance due to the anatomy and the balloon was inflated; however, the balloon ruptured at 10 atmosphere (atm) during the first inflation.Therefore, the bdc was removed from the patient.A non-abbott balloon was used to continue the procedure, followed by implantation of a 2.25x28mm xience stent to complete the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.